advertisement
Question
Posted by: Michelle | 2012-06-26

Bronchitis

Hi Doc,

I was at my doctor last week and was diagnosed with bronchitis. My doctor prescribed antibiotics and cortisone. I completed my course of cortisone and will finish my antibiotics tomorrow. It doesn''t seem that my chest is getting any better. I have developed a " wheeze"  in my chest. Should I go back to my doctor? Or is there something I can use to ease this?

Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Michelle

You will have to reconsult your doctor for possible x-rays of your chest. The wheezing is caused by narrowing of the airways, due to infection and it is possible that you might need an extended course of oral antibiotics, with the use of inhalers to alleviate the tightness.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement